# SDR SWIA202266395

- Difficulty date: June 27, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS349.00 STRG 15LH INTERCOSTAL TIE TO THE DOOR FRAME, CORRODED (MARKED)      (C-CHECK RO 8/31/2022)     REMOVED AND REPLACED GUSSET WITH FABRICATED GUSSET P/N 601R38312-41 OUT OF 7075T-6 PO:T58030. REF CRJ 200 SRM 51-42-06 AND PER DWG. N0. 601R38312 REV-H. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
